MAUDE Adverse Event Report: CALDERA MEDICAL DESARA ONE

CALDERA MEDICAL DESARA ONE
Catalog Number CAL-DS2113
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per 522/cec: (b)(6) 2023 - desara one implanted; cystoscopy confirmed no surgical injury.Subject discharged on the same day.Voiding was not possible, and subject was discharged with instructions to self-catheterize (which she did for 8 days).Urinary retention requiring catheterization reported from june 1 - oct.10, 2023.Event was initially treated with urologs and self-catheterizing, then subject underwent revision / resurgery, "sling revision for voiding dysfunction or retention; cut sling" on (b)(6) 2023.Event is now resolved.

Brand Name
DESARA ONE
Common Device Name
DESARA ONE
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key18369385
Report Number3003990090-2023-01574
Device Sequence Number7580397
Product Code PAH
UDI-Device Identifier00890594000971
UDI-Public00890594000971
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/20/2024
Device Catalogue NumberCAL-DS2113
Device Lot NumberN10025
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age68 YR
Patient SexFemale
Patient RaceWhite